U.S. doctors online nowAsk doctors free
Philippines
A 37-year-old male asked:

Use oral contaceptives, and i notice whenever i take pills i feel i have pain in my foot. is it related to my oral contraceptives?

1 doctor answer1 doctor weighed in
Dr. Charles Southerland
Podiatry 38 years experience
Probably, yes.: There can be an association between increased estrogen levels caused by oral contraceptives and a sense of foot pain. More often it is described as "achy" and patients, like yourself, can relate this to the use of estrogen based bc meds. If it bothers you enough, you may want to vist with your ob-gyn to discuss alternatives (diaphragm, ring, sponge, non medicated implant etc...).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 35-year-old female asked:
2 doctor answers4 doctors weighed in
A 35-year-old member asked:
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
1 doctor answer3 doctors weighed in
A 23-year-old male asked about a 24-year-old female:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 1, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.